So I had sex with my boyfriend on August 2nd and he completely finished inside of me. Within 12 hrs I took a Plan B pill around lunchtime on August 3rd and I experienced all the side effects like nausea, dizziness, fatigue, sore breasts, etc. On August 9th I started spotting and it lasted 4-5 days even though my period wasn't due til around August 22 but I'm irregular. Anyway on August 13 we had sex again and he pulled out but some had already leaked inside me so I took another Plan B pill within 12 hrs the morning of August 14th but this time I didn't experience any side effects except for nausea and mild cramps and on August 20th I spotted for only 1 day and even then it wasn't really red it was more so dark brown. It is now August 29th and I still haven't had a period, but I am experiencing nausea and cramping. I took a pregnancy test August 28th and it was negative but i don't know if it's accurate or should I wait longer? Could I be pregnant or could plan b have really altered my normal cycle since I took 2 pills within 2 weeks?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.